# SDR GAIA00195

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND CRACK IN KEEL BEAM LEFT LOWER CHORD.  VERTICAL FLANGE FROM STATION 870 TO FIRST HI-LOCK HOLE.  REPAIRED IAW SB 727-53-0208.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
